# SDR REXA2016090501750

- Difficulty date: September 5, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 19,876 hours, 12,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 477-669
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 FROM BS 477.4 TO 669.4 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07, SRM 51-40-11-001-001-A01 AND REO 670-53-00-343 REV M.
